# SDR DALA2025020400857

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789626) CORROSION ON FLOOR STRUCTURE SUPPORTS (3EA) AT STA 950, RBL25,RBL50 AND LBL15 AT CPAX. FLOOR STRUCTURE SUPPORTS (3AE) STA 950, RBL25,RBL50 AND LBL15 AT CPAX WERE REPLACED PER B-737-800 SRM 51-40-02-0G.
